MathSciNet Relay Station
MathSciNet bibliographic data
MR96942 (20 #3424) 42.00 (30.00)
Hoffman, Kenneth Boundary behavior of generalized analytic functions. Trans. Amer. Math. Soc. 87 1958 447–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement